# SDR 07FDEA00356

- Difficulty date: February 7, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA631353
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING EO, NEW EXTERNAL SKIN (P/N ADA 7030Y1) FOUND WITH 2 MISDRILLED HOLES AND 11 EXTRA HOLES BEING TRANSFERRED AFTER TRANSFERRED HOLES FROM EXISTING EXTERNAL HOLES AT STA 853 TO STA 875, L-37R TO L-41R.  REPAIR CARRIED OUT PER STEP 31 AND 32 OF E.A 1-5330-104764. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
